# SDR UALA2011021500793

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 52,098 hours, 7,540 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Faulty
- Location: Left Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L LT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS  MSG01- LATCHED APPROACH MODE DEPENDENT; FAN AIR MODULATING VALVE (LT) TORQUE MOTOR CIRCUIT IS OPEN OR SHORTED.  DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (L)  MSG-3610521 LATCHD AP MODE.  ITEM DEFERRED DUE TO NO TIME FOR T-S.  MX PROCEDURE COMPLIED WITH. TO FLAG IRREGULARITY ONLY.  REPLACED PRESSURE CONTROLLER AND OPS TEST OK. MESSAGE CLEARED.
